# SDR REXA2025091500864

- Difficulty date: August 28, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 37,166 hours, 27,207 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 601R103711
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF TO NRC 0087: AFTER AFT HANDRAIL SUPPORT FITTINGS REMOVAL, CRACK ON PASSENGER DOOR STAIR AFT SIDE PANEL WAS FOUND. PASSENGER DOOR STAIR AFT SIDE PANEL WAS REPAIRED PER CRJ 900 SRM 52-11-04-201-004-A01
